# SDR SWAA2014091632049

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT INOPERATIVE AT ROW 14.  R & R LIGHT IAW AMM.
